# SDR IXXA20250219008

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 88,379 hours, 12,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING DAILY CHECK INSPECTIONS, LINE MAINTENANCE REPORTED RIGHT OVERHEAD EMERGENCY LIGHT OUT. IN FLIGHT DECK, RIGHT OVERHEAD EMERGENCY LIGHT RELAMPED IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 33-51-00. NO ADDITIONAL FAULTS NOTED.
